# SDR ASAA2015092813253

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,846 hours, 10,342 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED. THEN MAP ON F/O SIDE. SINGLE FMC MESSAGE IN SCRATCH PAD.  QRH PROCEDURES FOLLOWED.  ACFT GROUNDED.  PILOT DOES NOT INDICATE IN DEFECT DESCRIPTION WHETHER OR NOT QRH PROCEDURES REMEDIED RT FMC PROBLEM.  FOUND NUMEROUS FAULTS FROM LAST FLIGHT INDICATING RT FMC FAILURE BUT RT FMC IS OPERATING NORMALLY NOW IAW DFCS LRU REPLACEMENT TEST FOR FMC'S REF AMM 22-11-00, NO FAULTS NOTED & NO MESSAGES OR FLAGS DISPLAYED.
